Alert archive / Mississippi / River Flood Warnings in 2013

River Flood Warning 2, NWS Memphis, TN

January 1, 2013Lowndes County, Monroe County, Mississippi

NWS Memphis, TN issued this river flood warning at Jan 1, 2013, 9:50 AM CST for Lowndes County, Monroe County, Mississippi. It took effect at Jan 3, 2013, 6:00 PM CST. It was in force for 58 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2013, 9:50 AM CST (15:50 UTC)
In effect from
Jan 3, 2013, 6:00 PM CST
Expired
Jan 6, 2013, 4:05 AM CST
In force
58 hr
Issued by
NWS Memphis, TN
Flood severity
Minor

Counties Lowndes County, MS, Monroe County, MS

The radar

The Columbus AFB radar (KGWX), 27 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Buttahatchie River near Aberdeen (ABDM6). The gauge peaked at 14.54 ft at Jan 5, 2013, 12:00 AM CST.

actionminormoderate10152001/0101/0201/0301/0401/0501/0601/07
Action stage
12 ft
Minor stage
13 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02439400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

281 
WGUS44 KMEG 011550
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
950 AM CST TUE JAN 1 2013

THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE 
BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED LATER THIS AFTERNOON OR SOONER IF 
CONDITIONS WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-021550-
/O.NEW.KMEG.FL.W.0002.130102T0742Z-130106T1200Z/
/ABDM6.1.ER.130102T0742Z.130103T0000Z.130106T0600Z.NO/
950 AM CST TUE JAN 1 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY JANUARY 02 UNTIL SUNDAY JANUARY 06.
* AT 09 AM TUESDAY THE STAGE WAS...10.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 13.9 FEET WEDNESDAY JANUARY 02.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 02 AND 
  CONTINUE TO RISE TO NEAR 13.9 FEET BY WEDNESDAY JANUARY 02. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY JANUARY 06.
AT 14.0 FEET, FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON THE
WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER ALSO 
BEGINS TO FLOOD.  

$$
9 follow-up statements
037 
WGUS84 KMEG 020206
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
806 PM CST TUE JAN 1 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER AT
ABERDEEN AND THE TOMBIGBEE RIVER AT BIGBEE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED WEDNESDAY MORNING.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC095-021912-
/O.EXT.KMEG.FL.W.0001.130102T0407Z-130102T1912Z/
/BGBM6.1.ER.130102T0407Z.130102T0600Z.130102T1312Z.NO/
806 PM CST TUE JAN 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER  AT BIGBEE
* UNTIL LATE WEDNESDAY JANUARY 2.
* AT 7 PM TUESDAY THE STAGE WAS 13.7 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.2 FEET WEDNESDAY JANUARY 2.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT AND 
  CONTINUE TO RISE TO NEAR 14.2 FEET BY WEDNESDAY JANUARY 2.THE 
  RIVER WILL QUICKLY FALL BELOW FLOOD STAGE LATER WEDNESDAY.
* AT 14.0 FEET...FLOODING OF LOW LYING AGRICLTURAL LAND IS OCCURRING

$$

MSC087-095-030206-
/O.EXT.KMEG.FL.W.0002.130103T0000Z-130106T1200Z/
/ABDM6.1.ER.130103T0000Z.130104T1200Z.130106T0600Z.NO/
806 PM CST TUE JAN 1 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM WEDNESDAY JANUARY 2 UNTIL SUNDAY JANUARY 6.
* AT 7 PM TUESDAY THE STAGE WAS 10.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.5 FEET FRIDAY JANUARY 4.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY JANUARY 2 AND 
  CONTINUE TO RISE TO NEAR 14.5 FEET BY FRIDAY JANUARY 4.THEN
  WILL FALL BELOW FLOOD STAGE BY SUNDAY JANUARY 6.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

$$
782 
WGUS84 KMEG 021458
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
858 AM CST WED JAN 2 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER AT ABERDEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-031458-
/O.EXT.KMEG.FL.W.0002.130103T2024Z-130105T1800Z/
/ABDM6.1.ER.130103T2024Z.130104T1800Z.130105T1200Z.NO/
858 AM CST WED JAN 2 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM THURSDAY JANUARY 3 UNTIL SATURDAY JANUARY 5.
* AT 8 AM WEDNESDAY THE STAGE WAS 10.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.3 FEET FRIDAY JANUARY 4.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY JANUARY 3 AND 
  CONTINUE TO RISE TO NEAR 14.3 FEET BY FRIDAY JANUARY 4.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY JANUARY 5.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
872 
WGUS84 KMEG 030138
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
738 PM CST WED JAN 2 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-040138-
/O.EXT.KMEG.FL.W.0002.130104T1200Z-130106T0800Z/
/ABDM6.1.ER.130104T1200Z.130105T1200Z.130106T0200Z.NO/
738 PM CST WED JAN 2 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM FRIDAY JANUARY 04 UNTIL SATURDAY JANUARY 05.
* AT 06 PM WEDNESDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.1 FEET SATURDAY JANUARY 05.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY JANUARY 04 AND 
  CONTINUE TO RISE TO NEAR 14.1 FEET BY SATURDAY JANUARY 05.THE RIVER
  WILL FALL BELOW FLOOD STAGE BY SATURDAY JANUARY 05.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
461 
WGUS84 KMEG 031511
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
911 AM CST THU JAN 3 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER AT ABERDEEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED LATER TODAY.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-041511-
/O.EXT.KMEG.FL.W.0002.130104T0000Z-130105T1415Z/
/ABDM6.1.ER.130104T0000Z.130104T1800Z.130105T0815Z.NO/
911 AM CST THU JAN 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM TTODAY UNTIL SATURDAY JANUARY 5.
* AT 8 AM THURSDAY THE STAGE WAS 12.0 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.2 FEET FRIDAY JANUARY 4.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE LATER TODAY AND 
  CONTINUE TO RISE TO NEAR 14.2 FEET BY FRIDAY JANUARY 4.
  THE RIVER   WILL FALL BELOW FLOOD STAGE BY SATURDAY JANUARY 5.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
MM
937 
WGUS84 KMEG 040311
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
911 PM CST THU JAN 3 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-050311-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-130105T2000Z/
/ABDM6.1.ER.130104T0600Z.130105T0000Z.130105T1400Z.NO/
911 PM CST THU JAN 3 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* FROM FRIDAY JANUARY 04 UNTIL SATURDAY JANUARY 05.
* AT 08 PM THURSDAY THE STAGE WAS 12.7 FEET.
* MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.0 FEET FRIDAY JANUARY 04.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY JANUARY 04 AND 
  CONTINUE TO RISE TO NEAR 14.0 FEET BY FRIDAY JANUARY 04.THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY JANUARY 05.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
512 
WGUS84 KMEG 041626
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1026 AM CST FRI JAN 4 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-051342-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-130105T1342Z/
/ABDM6.1.ER.130104T0557Z.130104T1800Z.130105T0742Z.NO/
1026 AM CST FRI JAN 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL SATURDAY JANUARY 05.
* AT 08 AM FRIDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* MAXIMUM FORECAST STAGE OF 14.0 FEET FRIDAY JANUARY 04.
* FLOOD STAGE IS 13.0 FEET.
* THE RIVER ROSE ABOVE FLOOD STAGE THURSDAY JANUARY 03 AND WILL 
  CONTINUE RISING TO NEAR 14.0 FEET BY FRIDAY JANUARY 04. THE RIVER 
  WILL FALL BELOW FLOOD STAGE SATURDAY JANUARY 05.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
406 
WGUS84 KMEG 041950
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
150 PM CST FRI JAN 4 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-051630-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-130105T1630Z/
/ABDM6.1.ER.130104T0557Z.130104T1930Z.130105T1030Z.NO/
150 PM CST FRI JAN 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL SATURDAY JANUARY 05.
* AT 01 PM FRIDAY THE STAGE WAS 14.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* AT 14.0 FEET...FLOOD WATER BEGINS TO COVER AIRBASE ROAD LOCATED ON 
  THE WEST BANK OF THE RIVER. LOW LYING FARMLAND LAND NEAR THE RIVER 
  ALSO BEGINS TO FLOOD

$$
228 
WGUS84 KMEG 050216
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
816 PM CST FRI JAN 4 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-060216-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-130106T0345Z/
/ABDM6.1.ER.130104T0557Z.130105T0045Z.130105T2145Z.NO/
816 PM CST FRI JAN 4 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL SATURDAY JANUARY 05.
* AT 07 PM FRIDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* AT 15.0 FEET...WATER IS COVERING A PORTION OF AIRBASE ROAD LOCATED
  ON THE WEST BANK OF THE RIVER. LOW LYING FARM LAND IS FLOODED

$$
710 
WGUS84 KMEG 060155
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CST SAT JAN 5 2013

THE FLOOD WARNING CONTINUES FOR THE BUTTAHATCHIE RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS
WARRANT.

FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO 
WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS
AND LAKES AHPS UNDER CURRENT CONDITIONS.

DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN.

STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE 
LATEST RIVER INFORMATION.

&&

MSC087-095-061005-
/O.EXT.KMEG.FL.W.0002.000000T0000Z-130106T1005Z/
/ABDM6.1.ER.130104T0557Z.130105T0245Z.130106T0405Z.NO/
755 PM CST SAT JAN 5 2013

THE FLOOD WARNING CONTINUES FOR
  THE BUTTAHATCHIE RIVER NEAR ABERDEEN
* UNTIL SATURDAY JANUARY 05.
* AT 07 PM SATURDAY THE STAGE WAS 13.3 FEET.
* FLOOD STAGE IS 13.0 FEET.
* AT 13.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 1, 5:54 AM CST, 3 hours 56 minutes earlier.

Area forecast discussion, Jan 1, 5:54 AM CST, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
554 AM CST TUE JAN 1 2013

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 325 AM CST TUE JAN 1 2013/

DISCUSSION...
RAIN CONTINUES ACROSS A LARGE PORTION OF THE MIDSOUTH...MAINLY
ALONG THE SOUTH OF THE INTERSTATE 40 CORRIDOR. PATCHY FOG IS ALSO
WIDESPREAD ACROSS THE REGION. RAIN ALONG WITH FOG HAS RESULTED IN
VISIBILITY BELOW 1 MILE AT TIMES. TEMPERATURES EARLY THIS MORNING
RANGE FROM THE MIDDLE 30S TO MIDDLE 40S ACROSS MOST OF THE AREA.
ABUNDANT MOISTURE AND WIDESPREAD CLOUD COVER ACROSS THE REGION
SHOULD PREVENT TEMPERATURES FROM FALLING MUCH MORE THIS MORNING RESULTING
IN LOWS GENERALLY IN THE 35-40 DEGREE RANGE...SLIGHTLY WARMER IN
NORTH MISSISSIPPI.

TODAY...WE WILL REMAIN UNDER STRONG SOUTHWEST FLOW WITH A COLD
FRONT DRAPED FROM MIDDLE TENNESSEE ACROSS NORTH MISSISSIPPI INTO
SOUTHEAST ARKANSAS. UPPER LEVEL STEERING FLOW WILL REMAIN NEARLY
PARALLEL TO THE FRONT...SO IT IS NOT EXPECTED TO MAKE A LOT OF
SOUTHWARD PROGRESS TODAY. SURFACE WINDS REMAIN FROM THE SOUTHEAST
ACROSS MUCH OF NORTH MISSISSIPPI AND WEST TENNESSEE KEEPING A
STEADY SUPPLY OF MOISTURE OVERRUNNING THE SURFACE FRONT. THE HRRR
MODEL AND THE GFS BOTH INDICATE AN UPPER LEVEL IMPULSE WILL MOVE
THROUGH THE SOUTHWEST FLOW TODAY RESULTING IN A NORTHWEST
SURGE/REDEVELOPMENT OF SHOWERS TO THE NORTH AND WEST OF THE
CURRENT PRECIPITATION. THEREFORE...DESPITE RADAR TRENDS WILL HOLD
ONTO AT LEAST CHANCE POPS FOR MUCH OF THE MIDSOUTH EAST OF THE
MISSISSIPPI RIVER. RAINFALL TOTALS MIGHT REACH TWO THIRDS OF AN
INCH IN PORTIONS OF NORTHEAST MISSISSIPPI. FARTHER
WEST...CONDITIONS WILL PROBABLY REMAIN DRY AS HIGH PRESSURE BUILDS
IN FROM THE SOUTHERN PLANS.

THE PATTERN OVER THE NEXT 7 DAYS DOES NOT LOOK QUITE AS ACTIVE AS
WE HAVE SEEN FOR THE PAST WEEK OR SO. SURFACE HIGH PRESSURE LOOKS
TO KEEP CONDITIONS DRY FOR THE REMAINDER OF THE WORK WEEK INTO
THE WEEKEND. AFTER TODAY...NORTHERLY FLOW WILL KEEP MOISTURE
LEVELS LOW ACROSS THE MIDSOUTH. WE WILL SEE A HIGHLY
AMPLIFIED...POSITIVELY TILTED SHORTWAVE DIVE OUT OF THE PLAINS AND
TRAVERSE THE MIDSOUTH AFTER MIDWEEK. HOWEVER WITH THE LACK OF
MOISTURE...WE PROBABLY WON'T SEE MUCH MORE THAN A SLIGHT INCREASE
IN CLOUD COVER.

TEMPERATURES WILL BE COLD FOR THE UPCOMING 7 DAYS...LIKELY
AVERAGING 3-5 DEGREES BELOW NORMAL. THE COLDEST READINGS WILL
LIKELY OCCUR WEDNESDAY THROUGH SATURDAY MORNING...WITH A GRADUAL
WARMING TREND THIS WEEKEND INTO EARLY NEXT WEEK.

&&

.AVIATION...
12Z TAFS

11Z SURFACE MAP SHOWED IFR/LIFR CONDITIONS ACROSS THE
MIDSOUTH...EXTENDING TO THE NORTHWEST...INTO SOUTHERN MO.
STRATIFORM RAIN WAS OCCURING ALONG AND SOUTH OF A MEM/MKL LINE.

CONDITIONS WILL BE SLOW TO IMPROVE ACROSS THE MIDSOUTH TODAY...
WITH A PERSISTENT AND MOIST LOW LEVEL THERMAL INVERSION. CIGS WILL
GRADUALLY INCREASE BY LATE AFTERNOON...AS THE DEPTH OF DRIER POST
FRONTAL AIR INCREASES. RAIN SHOULD CLEAR TUP THIS EVENING.

SOME UNCERTAINTY AS TO WHERE THE BACK EDGE OF MVFR CIGS WILL EXTEND
NEAR THE LATE EVENING MEM CARGO ARRIVAL PUSH. FOR NOW... HAVE GONE
SLIGHTLY OPTIMISTIC FOR THE 12Z TAFS... BUT LATER TAFS MAY HAVE TO
HOLD MVFR CIGS WELL INTO THE OVERNIGHT FOR MEM...IF THE MORE
PESSIMISTIC GFS LAMP GUIDANCE IS CORRECT.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  45  28  42  30 /  50  10  10  10
MKL  44  24  40  26 /  70  10  10   0
JBR  39  22  37  26 /  10  10   0   0
TUP  50  29  44  31 /  90  30  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jan 1, 4:59 AM CST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
459 AM CST TUE JAN 1 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
459 AM CST TUE JAN 1 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 9:47 AM CSTRiver Flood WarningMEGMonroe23 hr

Nearby

River Flood Warnings in Mississippi, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.